# SDR EIA2001169

- Difficulty date: March 12, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Nr 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND MED R3 DOOR FORWARD CUTOUT NR NR 6 STOP FITTING CRACKED.  REPLACED NR 6 STOP FITTING PER EO 53-747-1542-99 REV A.  (M)
